Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Forehead skin burnt after using Tiger balm for headache. Skin redness after using Dermovate cream. Treatment?

hi Doc i had use a Tiger Balm ( a ointment) for headche in night on my forhead and when i woke up my skin got burned so i consult doctor they told me to use dermovate cream. After using it for to days my skin became dead and when i rub it peel off and that part become red my doctor advice me to use for 10 days want your guidence that i shoul wait for more 8 days and this red will change to my skin colour or become more brown please advise i am a indian and my colour is fair
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  938
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
IT TAKES TIME TO GET SKIN COLOR BACK TO ORIGIONAL
Y MORNING AND EVENING AFTER ONE MONTH YOU YOU CAN AGAIN POST YOUR QUERRY WITH RESULTS AND WE CAN GO FURTHER I ADVISE YOU TO APPLY CLINDAC A GEL AND COBINE (MIX)WITH MOMETASONE OINTMENT AND APPLY FOR ONE MONTH AFTER I MONTH YOU CAN POST AGAIN WITH THE RESULTGOT AND WE WILL RTE AND ADVICE YOU FURTHE
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor